contents

 

 Annals of Fuzzy Mathematics and Informatics
          (ISSN 2093-9310)

Volume 1, No. 1

pp. 1—118 (January 2011)

 

  The words of encouragement

  Page i

  Alexander Sostaks

Download(s) [PDF]

 

Fuzzy subsemigroups and fuzzy ideals with operators in semigroups
Pages 1-12
Kul Hur, Young Bae Jun, Hee Sik Kim
Download(s) [PDF]

 

Some remarks on strong semilattices of monoids
Pages 13-23
S. K. Elagan
Download(s) [PDF]

 

Cubic q-ideals of BCI-algebras
Pages 25-34
Young Bae Jun, Chang Su Kim, Jeong Gi Kang
Download(s) [PDF]

 

Interval-valued fuzzy h-ideals of  -hemirings
Pages 35-43
X
inhe Lin, Yunqiang Yin
Download(s) [PDF]

 

Fixed point theorems in  -chainable fuzzy metric spaces via absorbing maps
Pages 45-53
Abhay S. Ranadive,  Anuja P. Chouhan
Download(s) [PDF]

 

Multi-granulation rough set: from crisp to fuzzy case
Pages 55-70
Xibei Yang, Xiaoning Song, Huili Dou, Jingyu Yang
Download(s) [PDF]

 

Soft  -rings and idealistic soft -rings
Pages 71-80
Mehmet Ali Öztürk, Ebubekir Ínan
Download(s) [PDF]

 

A study of anti-fuzzy bi-ideals in ordered semigroups
Pages 81-96
Asghar Khan, Murad ul Islam Khan
Download(s) [PDF]

 

Positive implicative vague ideals in BCK-algebras
Pages 97-105
Young Bae Jun, Kyoung Ja Lee  
Download(s) [PDF]

 

Fuzzy decision-making on reliability of series system: Fuzzy geometric programming approach
Pages 107-118
 G. S. Mahapatra, B. S. Mahapatra, P. K. Roy
Download(s) [PDF]